# SDR UALA2013060503908

- Difficulty date: June 2, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 48,637 hours, 5,877 cycles
- Engine: Pwa PW4090
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Cap
- Condition: Missing
- Location: Elect Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S WINDSHIELD HAS BARE HIGH VOLTAGE ELECTRICAL CONNECTOR.  REPLACED MISSING PROTECTIVE CAP.
